Alert archive / Arkansas / Tornado Warnings in 2014

Tornado Warning 3, NWS Little Rock, AR

April 3, 2014Baxter County, Izard County, Stone County, Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 3, 2014, 8:16 PM CDT for Baxter County, Izard County, Stone County, Arkansas. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 8:16 PM CDT (01:16 UTC)
Expired
Apr 3, 2014, 9:00 PM CDT
In force
44 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Baxter County, AR, Izard County, AR, Stone County, AR

The radar

The Little Rock radar (KLZK), 138 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 8:30 PM CDTTSTM WND DMGCalico Rock, ARSPOTTY TREE DAMAGE LOCATED AROUND TOWN AS A RESULT OF ISOLATED THUNDERSTORM WIND DAMAGE.
Apr 3, 8:35 PM CDTHAIL 1.75Calico Rock, AR
Apr 3, 8:35 PM CDTHAIL 2Calico Rock, ARRELAYED FROM KY-3 IN SPRINGFIELD MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 4:58 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2093 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

498 
WFUS54 KLZK 040116
TORLZK
ARC005-065-137-040200-
/O.NEW.KLZK.TO.W.0003.140404T0116Z-140404T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
816 PM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN STONE COUNTY IN NORTH CENTRAL ARKANSAS...
  IZARD COUNTY IN NORTH CENTRAL ARKANSAS...
  SOUTH CENTRAL BAXTER COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 900 PM CDT

* AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 5 MILES NORTHEAST OF THOLA...OR 15 MILES EAST OF
  MARSHALL. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST
  AT 45 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  MELBOURNE...          WIDEMAN...            PINEVILLE...
  OXFORD...             LONE STAR...          LACROSSE...
  GORBY...              FIFTY SIX...          CALICO ROCK...
  BRANDENBERG...        BLANCHARD SPRINGS CAMPGROUND...
  VIOLET HILL...        SYLAMORE SHOOTING RANGE...
  SYLAMORE BIKE TRAIL...                      SAGE...
  OPTIMUS...            ONIA...               LARKIN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3605 9177 3589 9239 3597 9242 3601 9241
      3626 9192 3626 9190
TIME...MOT...LOC 0116Z 245DEG 39KT 3597 9234

$$

46
3 follow-up statements
526 
WWUS54 KLZK 040124
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
824 PM CDT THU APR 3 2014

ARC005-065-137-040200-
/O.CON.KLZK.TO.W.0003.000000T0000Z-140404T0200Z/
BAXTER AR-IZARD AR-STONE AR-
824 PM CDT THU APR 3 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL STONE...
IZARD AND SOUTH CENTRAL BAXTER COUNTIES UNTIL 900 PM CDT...

AT 820 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 4 MILES WEST OF FIFTY SIX...OR 13 MILES 
NORTHWEST OF MOUNTAIN VIEW. ANOTHER STORM WAS PRODUCING A POSSIBLE 
TORNADO 2 MILES SOUTHEAST OF CALICO ROCK. BOTH STORMS WERE MOVING 
NORTHEAST AT 45 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THESE DANGEROUS STORMS INCLUDE...
  MELBOURNE...          WIDEMAN...            PINEVILLE...
  OXFORD...             LONE STAR...          LACROSSE...
  GORBY...              FIFTY SIX...          CALICO ROCK...
  BRANDENBERG...        BLANCHARD SPRINGS CAMPGROUND...
  VIOLET HILL...        SYLAMORE SHOOTING RANGE...
  SYLAMORE BIKE TRAIL...                      SAGE...
  OPTIMUS...            ONIA...               LARKIN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR ARKANSAS.

LAT...LON 3605 9177 3592 9228 3597 9233 3606 9230
      3626 9192 3626 9190
TIME...MOT...LOC 0122Z 245DEG 39KT 3599 9224

$$

46
733 
WWUS54 KLZK 040137
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
837 PM CDT THU APR 3 2014

ARC005-040147-
/O.CAN.KLZK.TO.W.0003.000000T0000Z-140404T0200Z/
BAXTER AR-
837 PM CDT THU APR 3 2014

...THE TORNADO WARNING FOR SOUTHEASTERN BAXTER COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS EXITIED INTO STONE COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING 
FOR MUCH OF ARKANSAS.

&&

LAT...LON 3605 9177 3597 9208 3602 9219 3609 9218
      3626 9192 3626 9190
TIME...MOT...LOC 0137Z 245DEG 50KT 3606 9208

$$

ARC065-137-040200-
/O.CON.KLZK.TO.W.0003.000000T0000Z-140404T0200Z/
IZARD AR-STONE AR-
837 PM CDT THU APR 3 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL STONE AND
IZARD COUNTIES UNTIL 900 PM CDT...

AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 5 MILES NORTHEAST OF BLANCHARD SPRINGS
CAMPGROUND...OR 11 MILES NORTH OF MOUNTAIN VIEW...MOVING NORTHEAST AT
45 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  MELBOURNE...          WIDEMAN...            OXFORD...
  LONE STAR...          LACROSSE...           GORBY...
  BRANDENBERG...        VIOLET HILL...       
  SYLAMORE SHOOTING RANGE...                 
  SYLAMORE BIKE TRAIL...                      SAGE...
  OPTIMUS...            LARKIN...             BROCKWELL...
  BOSWELL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING 
FOR MUCH OF ARKANSAS.

LAT...LON 3605 9177 3597 9208 3602 9219 3609 9218
      3626 9192 3626 9190
TIME...MOT...LOC 0137Z 245DEG 50KT 3606 9208

$$

46
786 
WWUS54 KLZK 040150
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
850 PM CDT THU APR 3 2014

ARC137-040158-
/O.CAN.KLZK.TO.W.0003.000000T0000Z-140404T0200Z/
STONE AR-
850 PM CDT THU APR 3 2014

...THE TORNADO WARNING FOR NORTH CENTRAL STONE COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS EXITED INTO IZARD COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING 
FOR MUCH OF ARKANSAS.

&&

LAT...LON 3605 9177 3602 9190 3607 9204 3619 9203
      3626 9192 3626 9190
TIME...MOT...LOC 0148Z 245DEG 52KT 3613 9187

$$

ARC065-040200-
/O.CON.KLZK.TO.W.0003.000000T0000Z-140404T0200Z/
IZARD AR-
850 PM CDT THU APR 3 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL IZARD COUNTY UNTIL
900 PM CDT...

AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 4 MILES NORTHWEST OF MELBOURNE...MOVING
NORTHEAST AT 50 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WIDEMAN...            OXFORD...             LARKIN...
  VIOLET HILL...        BROCKWELL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR MUCH OF ARKANSAS.

LAT...LON 3605 9177 3602 9190 3607 9204 3619 9203
      3626 9192 3626 9190
TIME...MOT...LOC 0148Z 245DEG 52KT 3613 9187

$$

46

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 3, 5:13 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Apr 3, 5:13 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
513 PM CDT THU APR 3 2014

.UPDATE...
FORECAST UPDATED FOR NEW TORNADO WATCH 53. THIS IS IN EFFECT
THROUGH MIDNIGHT CDT.

&&

.PREV DISCUSSION... /ISSUED 240 PM CDT THU APR 3 2014/

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
WIDESPREAD CONVECTION EXPECTED DURING THE OVERNIGHT HOURS AS
VIGOROUS UPPER TROUGH MOVES NORTHEAST OUT OF THE CENTRAL HIGH
PLAINS....TAKING ON A SLIGHT NEGATIVE TILT AS IT DOES. FEATURE
CLEARLY VISIBLE ON MOISTURE CHANNEL IMAGERY AT THIS TIME. AS TROUGH
LIFTS THROUGH...ASSOCIATED COLD FRONT WILL SWEEP THROUGH THE STATE
OVERNIGHT WITH STRONG TO POSSIBLY SEVERE THUNDERSTORMS IN ADVANCE OF
AND ALONG THE BOUNDARY. ALL MODES OF SEVERE WEATHER WILL REMAIN
POSSIBLE BUT STRONG WINDS AND LARGE HAIL WILL BE THE PRIMARY THREAT.

COME FRIDAY MORNING...AFOREMENTIONED UPPER TROUGH WILL BE LOCATED
OVER THE UPPER MID WEST WITH THE SURFACE LOW MOVING THROUGH THE
GREAT LAKES STATES. MODELS ALL HAVE THE ATTENDANT COLD FRONT
EXTENDING ALONG THE MISSISSIPPI RIVER TO THE GULF COAST BY THAT TIME
WITH HIGH PRESSURE BUILDING IN FROM THE WEST. HIGH WILL BRING A
DRIER AND COOLER AIR MASS TO THE REGION THROUGH MID DAY SATURDAY
WHEN THE HIGH BEGINS TO RETREAT TO THE EAST.

FRONT WILL BEGIN TO LIFT BACK TO THE NORTH A EARLY AS SATURDAY
AFTERNOON AS NEXT TROUGH MOVES INTO THE DESERT SOUTHWEST. MOISTURE
WILL BE ON THE INCREASE ONCE AGAIN AS OVERRUNNING PATTERN COMMENCES.
LOW PRESSURE EXPECTED TO DEVELOP ON THE BOUNDARY AS MOVE OFF TO THE
EAST WITH PRECIPITATION BECOMING WIDESPREAD LATE SUNDAY THROUGH
EARLY MONDAY. DRY SLOTTING WILL LOWER PRECIPITATION CHANCES OVER THE
SOUTH AND EAST SUNDAY NIGHT BUT PRECIPITATION EXPECTED TO CONTINUE
OVER THE NORTH THROUGH THE END OF THE PERIOD AS UPPER TROUGH MOVES
INTO THE NATIONS MID SECTION. OVERALL THE MAV/MEX NUMBERS/TRENDS
LOOK REASONABLE AND ARE GENERALLY ACCEPTED.

MID TERM...MONDAY THROUGH TUESDAY
LARGE UPPER TROUGH OVER THE REGION WILL BRING SEVERAL DISTURBANCES
THROUGH THE FLOW. THIS WILL KEEP RAIN CHANCES ACROSS THE STATE FOR
MONDAY...AND ACROSS THE EAST TUESDAY. TEMPERATURES WILL REMAIN BELOW
NORMAL DUE TO CLOUD COVER AND RAINFALL.

LONG TERM...WEDNESDAY THROUGH THURSDAY
AFTER THE SYSTEM ON TUESDAY PULLS AWAY TO THE EAST...UPPER LEVEL
RIDGING WILL BUILD INTO THE WESTERN CONUS. TEMPERATURES WILL BE
COOLER ON WEDNESDAY...WITH NORTHERLY WINDS IN PLACE AT THE SURFACE.
A WARMING TREND WILL BEGIN LATE IN THE PERIOD AS SURFACE HIGH
PRESSURE ACROSS THE SOUTHEAST U.S. BRINGS SOUTHERLY FLOW BACK TO THE
REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     52  64  39  63 /  80   0   0  10
CAMDEN AR         55  71  43  68 /  80  10   0  10
HARRISON AR       45  59  34  62 /  80   0   0  10
HOT SPRINGS AR    51  68  41  66 /  80   0   0  10
LITTLE ROCK   AR  53  68  42  66 /  80  10   0  10
MONTICELLO AR     58  72  45  67 /  80  10   0  10
MOUNT IDA AR      50  67  40  66 /  80   0   0  10
MOUNTAIN HOME AR  48  60  35  62 /  80   0   0  10
NEWPORT AR        53  65  40  63 /  80   0   0  10
PINE BLUFF AR     56  70  44  67 /  80  10   0  10
RUSSELLVILLE AR   49  63  39  64 /  80   0   0  10
SEARCY AR         53  66  41  64 /  80  10   0  10
STUTTGART AR      55  69  43  65 /  80  10   0  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

&&

51
Hazardous weather outlook, Apr 3, 4:00 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
400 PM CDT THU APR 3 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-040845-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
400 PM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS EVENING AND TONIGHT

A STRONG STORM SYSTEM CONTINUES TO TRACK ACROSS THE NATIONS MID
SECTION AT THIS TIME. THE ASSOCIATED COLD FRONT...CURRENTLY OVER THE
EASTERN HALF OF OKLAHOMA...WILL DRAG A COLD FRONT INTO AND
EVENTUALLY THROUGH THE STATE. SCATTERED SHOWERS AND THUNDERSTORMS
WILL BE POSSIBLE ALONG THIS FRONT AND SOME STORMS ARE EXPECTED TO BE
SEVERE WITH LARGE HAIL...GUSTY WINDS AND ISOLATED TORNADOES.

THIS LINE OF STRONG STORMS IS EXPECTED TO GET INTO WESTERN ARKANSAS
EARLY THIS EVENING AND REACH CENTRAL SECTIONS OF THE STATE SEVERAL
HOURS LATER. THE FRONT WILL REACH EASTERN ARKANSAS DURING THE
OVERNIGHT HOURS.

AS FAR AS RAINFALL...HALF INCH TO INCH AND A HALF TOTALS ARE IN THE
FORECAST. PARTS OF THE SOUTHWEST COULD GET LESS...WITH POTENTIALLY
MORE ACROSS THE NORTHEAST. GUSTY WINDS WILL BE SEEN AS WELL
TODAY...A LAKE WIND ADVISORY IS IN EFFECT FOR MUCH OF THE STATE AS
WINDS ARE EXPECTED TO BE OUT OF THE SOUTH AT 15 TO 20 MPH WITH GUSTS
ABOVE 30 MPH AT TIMES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER STORM SYSTEM WILL IMPACT THE REGION SUNDAY AND MONDAY...WITH
MORE CHANCES FOR SHOWERS AND THUNDERSTORMS. COOLER AIR WILL BE
PULLED IN ON THE BACKSIDE OF THE SYSTEM WHICH WILL BRING A FEW
COLD MORNINGS TO AT LEAST NORTHERN PARTS OF THE STATE DURING THE
EARLY PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY WITH SEVERE WEATHER EXPECTED
ACROSS MUCH OF ARKANSAS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

226/56

In the hours before

Local storm report, Apr 3, 8:00 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
800 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             1 S MARSHALL            35.90N 92.64W
04/03/2014  E1.00 INCH       SEARCY             AR   TRAINED SPOTTER

            QUARTER SIZED HAIL IN MARSHALL.

&&

CDALTON

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:30 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion, Newton, Searcy45 min
Apr 3, 7:33 PM CDTTornado WarningLZKBaxter, Marion, Newton, Searcy42 min
Apr 3, 8:03 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Stone42 min
Apr 3, 8:43 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp47 min
Apr 3, 10:15 PM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita45 min
Apr 3, 11:35 PM CDTSpecial Weather StatementLZKGarland, Hot Spring45 min
Apr 3, 11:44 PM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita46 min
Apr 4, 12:07 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Cleveland, Dallas, Grant, Hot Spring and 1 more53 min
Apr 4, 12:09 AM CDTSpecial Weather StatementLZKPulaski, Saline26 min
Apr 4, 12:17 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Pope, Van Buren43 min
Apr 4, 12:22 AM CDTTornado WarningLZKCleveland, Dallas, Grant, Jefferson23 min
Apr 4, 12:26 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Lincoln and 1 more49 min
Apr 4, 12:42 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln48 min
Apr 4, 12:49 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Dallas, Desha, Grant, Jefferson and 1 more56 min
Apr 4, 12:54 AM CDTSpecial Weather StatementLZKCleburne31 min
Apr 4, 1:16 AM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Desha, Drew, Lincoln44 min
Apr 4, 1:27 AM CDTSpecial Weather StatementLZKIndependence, Jackson, White, Woodruff28 min
Apr 4, 1:29 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Lincoln, Monroe46 min
Apr 4, 4:24 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more14 hr

Nearby

Tornado Warnings in Arkansas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.